Aug 1, 2007
| Response from Dr. Young
No, there isn't any way to get your already low pill count any lower, except to change the nature of your medications. There is a three-drug coformulated medication, Atripla, which contains the medications in Truvada (tenofovir/FTC) combined with a different drug, efavirenz.
Personally, I think that the emphasis here shouldn't be on 1 pill versus 3 pills, but rather which of these low pill count regimens is best for you, your adherence and for controlling your virus.
Talk to your doctor about your questions and needs. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Testicles After Anal Sex With Condom What Are The Chances Of HIV
- Itchy Testicles After Hole In Condom Sign Of HIV AIDS
- Loose Stool After Docking Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.